# SDR REXA97253

- Difficulty date: September 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 662
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Fog
- Location: Cabin
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PASSENGER REPORTED SEEING SMOKE COMING UP FROM FLOORBOARD IN FRONT OF WING SPAR AT 4B SAID IT CONTINUED FOR LAST 10 MINUTES OF FLT AND STOPPED WHEN WE LANDED.  THE AREA SMOKE WAS REPORTED FROM WAS THE FLOOR VENTS SUPPLIED BY THE RIGHT FLOW.  NO SMOKE OR SMELL OF SMOKE FROM VENTS NOTED.  AIRCRAFT OK FOR SERVICE.  SUBMITTER STATES, SUSPECT PASSENGER SAW FOG COMING FROM VENT IN FLOOR.  (M)
